# SDR MASA200601809

- Difficulty date: July 10, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 11,377 hours, 10,915 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7196 ORD - CREW REPORTED THE RUDDER  EICAS INDICATION WAS NOT MOVING.  MAINTENANCE REPLACED POSITION TRANSMITTER.
